Journal Article

A note on observer for one-sided Lipschitz non-linear systems

Guang-Da Hu

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 25, issue 3, pages 297-303
Published in print September 2008 | ISSN: 0265-0754
Published online September 2007 | e-ISSN: 1471-6887 | DOI:
A note on observer for one-sided Lipschitz non-linear systems

Show Summary Details


In this note, observer design of a class of non-linear systems is considered. A quasi-one-sided Lipschitz condition is introduced to estimate the influence of non-linear vector functions on the observer. Based on the quasi-one-sided Lipschitz condition, sufficient conditions for existence of observers of the class of non-linear systems are presented which are less conservative than the results based on Lipschitz condition or one-sided Lipschitz condition in literature. Furthermore, a gain matrix of the observer is given by the linear matrix inequality.

Keywords: non-linear observer; quasi-one-sided Lipschitz condition; linear matrix inequality

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.